Stomach Aching Around After Consuming Spicy Food.?

Illustration of Stomach Aching Around After Consuming Spicy Food.?
Illustration: Stomach Aching Around After Consuming Spicy Food.? i.dailymail.co.uk

I was 19 years old, last December, I had a stomach ache, after eating spicy chili sauce, a bad stomach ache and I had a stomach ulcer. Since the pain until this month I have always had a strange stomach ache, the stomach feels heavy, sounds like there is wind, the lower back feels achy, the severity of shortness of breath, sometimes the throat is like being pinched, which makes it most uncomfortable if the stomach is heavy and heals heavily. Shortness of breath usually recurs when waking up in the morning feels scaly. I have been to the doctor twice, drinking turmeric because it says gerd, but not recovered. That’s why and what to do. Thank you

1 Answer:

Hello, thank you for asking at HealthReplies.com.

Based on your complaint, there are several factors that can cause similar complaints. to find out the cause of the complaint, it is necessary to do a history and direct physical examination. Some possibilities that can occur include:

GERDor stomach acid disease Dyspepsia Gastric ulcer duodenal ulcer Anxiety disorders Panic attacks Asthma For a while you can do include:

Avoid spicy, sour, coconut and oily foods Avoid caffeinated drinks such as coffee, tea and soft drinks Maintain a healthy and regular diet, eat more often 4-5x a day with small portions Increase consumption of fruits and vegetables Sleep and rest sufficiently, 7-9 hours per day Sleeping with 2-3 pillows in a leaning position, to prevent stomach acid from rising into the esophagus Performing stress management Regular and regular exercise If your complaint does not improve, it is better for you to check yourself by a specialist in internal medicine to get an examination and treatment that is further related to your condition.

So much information from me, hopefully helping.

: by

Related Question

Side Effects Of Diphtheria Injection?

Side Effects Of Diphtheria Injection?

(11 months ago)

I want to ask. A few months ago, I had a second diphtheria injection. However, after the injection I felt the hand that had been injected was like a small pinch and felt pricked. W... Read more

The Cause Of Legs Suddenly Cramps During Sleep That Can Not Walk?

The Cause Of Legs Suddenly Cramps During Sleep That Can Not Walk?

(1 year ago)

Good morning doctor, this morning when I was sleeping, I woke up because my legs suddenly had severe cramps that I could not walk, whereas now I have a fam tumor, is there somethin... Read more

Blood Clots Come Out After Giving Birth Normally?

Blood Clots Come Out After Giving Birth Normally?

(11 months ago)

HealthReplies.com, I am 39 years old, in the 3rd day after normal birth I see the blood in my pads like big lumps. is this normal? I’m afraid there is serious bleeding. thank... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *